# SDR SWIA201642836

- Difficulty date: November 3, 2016
- Submitted: November 22, 2016
- Operation: Air carrier
- Aircraft: N427SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7497
- Aircraft time: 36,652 hours, 30,907 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR LOWER SILL BRACKET CONNECTORS HAVE CORROSION.  REMOVED AND REPLACED 2 EACH PAX DOOR LOWER SILL BRACKETS CONNECTORS IAW SRM.
